Alert archive / Pennsylvania / Freeze Warnings in 2012

Freeze Warning 18, NWS State College, PA

October 7, 20124 counties in Pennsylvania

NWS State College, PA issued this freeze warning at Oct 7, 2012, 10:16 PM EDT for 4 counties in Pennsylvania. It took effect at Oct 8, 2012, 2:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 7, 2012, 10:16 PM EDT (02:16 UTC)
In effect from
Oct 8, 2012, 2:00 AM EDT
Expired
Oct 8, 2012, 5:31 AM EDT
In force
4 hr
Issued by
NWS State College, PA

Counties Cameron County, PA, Elk County, PA, McKean County, PA, Potter County, PA

The radar

The State College radar (KCCX), 80 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

808 
WWUS71 KCTP 080216
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1016 PM EDT SUN OCT 7 2012

...FROST OR FREEZE LIKELY LATE TONIGHT THROUGH THE MID MORNING
HOURS MONDAY...

.THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME
CENTERED OVER THE REGION LATE TONIGHT AND EARLY MONDAY. LOW
TEMPERATURES AROUND DAYBREAK MONDAY WILL BE AT OR JUST BELOW
FREEZING IN THE NORTHERN MOUNTAINS...AND IN THE MID 30S
THROUGHOUT THE CENTRAL VALLEYS.

PAZ005-006-010-011-081300-
/O.UPG.KCTP.FR.Y.0010.121008T0600Z-121008T1300Z/
/O.NEW.KCTP.FZ.W.0018.121008T0600Z-121008T1300Z/
MCKEAN-POTTER-ELK-CAMERON-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM
1016 PM EDT SUN OCT 7 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* TEMPERATURES...MINIMUMS AT OR SLIGHTLY BELOW 32 DEGREES.

* TIMING...AROUND SUNRISE MONDAY MORNING. 

* IMPACTS...VEGETATION WILL FREEZE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ019-025>028-034-035-045-046-049>053-081300-
/O.EXA.KCTP.FR.Y.0010.121008T0600Z-121008T1300Z/
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON...
MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD...
MCCONNELLSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG...
SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG...
BERWICK
1016 PM EDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. 

* TEMPERATURES...IN THE MID 30S.

* TIMING...AROUND SUNRISE MONDAY MORNING. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ012-017-018-024-033-037-041-042-058-081300-
/O.CON.KCTP.FR.Y.0010.121008T0600Z-121008T1300Z/
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SCHUYLKILL-
INCLUDING THE CITIES OF...RENOVO...DUBOIS...CLEARFIELD...
PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO...
TROUT RUN...LAPORTE...POTTSVILLE
1016 PM EDT SUN OCT 7 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
MONDAY...

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DANGELO
1 follow-up statement
294 
WWUS71 KCTP 080931
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
531 AM EDT MON OCT 8 2012

...ANOTHER COLD NIGHT IN STORE FOR THE REGION...

.THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME
CENTERED OVER THE REGION TODAY AND TONIGHT. THERE WILL BE AREAS OF
FROST ACROSS PORTIONS OF CENTRAL PENNSYLVANIA THIS MORNING.
HOWEVER...IN MANY LOCATIONS TONIGHT WILL BE EVEN COLDER...WITH A
KILLING FREEZE POSSIBLE ACROSS THE ALLEGHENY MOUNTAINS. 

PAZ005-006-010-011-081745-
/O.CAN.KCTP.FZ.W.0018.000000T0000Z-121008T1300Z/
/O.NEW.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/
MCKEAN-POTTER-ELK-CAMERON-
INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM
531 AM EDT MON OCT 8 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. 

* TEMPERATURES...IN THE UPPER 20S.

* TIMING...AROUND SUNRISE TUESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$

PAZ012-018-019-025>028-034-035-041-042-045-046-049-050-081745-
/O.NEW.KCTP.FR.Y.0011.121009T0600Z-121009T1200Z/
/O.CON.KCTP.FR.Y.0010.000000T0000Z-121008T1300Z/
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE...
ALTOONA...HUNTINGDON...MOUNT UNION...LEWISTOWN...MIFFLINTOWN...
BEDFORD...MCCONNELLSBURG...TROUT RUN...LAPORTE...LOCK HAVEN...
WILLIAMSPORT...LEWISBURG...SELINSGROVE
531 AM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. 

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...EARLY THIS MORNING AND AGAIN LATE TONIGHT.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ017-024-033-037-081745-
/O.NEW.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/
/O.CON.KCTP.FR.Y.0010.000000T0000Z-121008T1300Z/
CLEARFIELD-CAMBRIA-SOMERSET-TIOGA-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN...
SOMERSET...MANSFIELD...WELLSBORO
531 AM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$

PAZ051>053-058-081300-
/O.CON.KCTP.FR.Y.0010.000000T0000Z-121008T1300Z/
MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DANVILLE...SUNBURY...SHAMOKIN...
BLOOMSBURG...BERWICK...POTTSVILLE
531 AM EDT MON OCT 8 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE MID TO UPPER 30S.

* TIMING...EARLY THIS MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ004-081745-
/O.NEW.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/
WARREN-
INCLUDING THE CITY OF...WARREN
531 AM EDT MON OCT 8 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* TEMPERATURES...IN THE UPPER 20S.

* TIMING...EARLY TUESDAY MORNING.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT
  PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 7, 8:38 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Oct 7, 8:38 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
838 PM EDT SUN OCT 7 2012

.SYNOPSIS...
A STRONG UPPER LEVEL TROUGH WILL PUSH TO THE EAST TONIGHT. DRIER
BUT COOL CONDITIONS WILL FOLLOW THROUGH THE FIRST PART OF THE
UPCOMING WEEK. TEMPERATURES WILL MODERATE BY TUESDAY...BUT SWINGS
IN TEMPERATURES WILL OCCUR THROUGHOUT THE NEXT WEEK WITH A SERIES
OF FRONTS MARCHING THROUGH.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
RADAR TRENDS MIRROR THE RECENT FORECASTS. PRECIP IS FAST
DECREASING IN - FOR LACK OF BETTER-DESCRIPTIVE WORD - INTENSITY.
IT IS ALSO RACING TO THE EAST WITH THE MAJOR FORCING FROM THE BIG
SHORT WAVE MOVING INTO PA RIGHT NOW. WILL CONTINUE THESE TRENDS
WHILE KEEPING BULK OF THE FCST INCL TEMPS AND SKY COVER THE SAME.

LATE TONIGHT...MIN TEMP FORECAST HINGES ON EXTENT OF CLEARING AND
WINDS AND PREVIOUSLY ISSUED FROST ADVISORY STILL LOOKS GOOD AS
WIDESPREAD FREEZE APPEARS UNLIKELY GIVEN THE DEGREE OF CLOUD COVER
AND BOUNDARY LAYER WIND EXPECTED OVERNIGHT. MINS WILL RANGE FROM
32F IN COLDER VALLEYS UP NORTH TO THE UPPER 30S OVER THE
SOUTHEAST.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANOTHER VIGOROUS YET MOISTURE CHALLENGED UPPER TROF LIFTS
NORTHEASTWARD ACROSS CENTRAL AND SOUTHEAST PA ON MONDAY AFTERNOON.
EXPECT PLENTY OF MID LEVEL CLOUDS AND PARTLY TO MOSTLY CLOUDY
CONDS BUT NO PRECIP AT THIS TIME. SFC HIGH WEDGED OVER CENTRAL AND
SOUTH CENTRAL PA COMBINED WITH DRY BOUNDARY LAYER SHOULD PREVENT
DEEPER MOISTURE FROM CREEPING UP NORTH OF THE MASON DIXON LINE.

WITH SUN BREAKS AND SLIGHTLY HIGHER 850 MB TEMPS...AFTN MAXES
SHOULD BE A BIT MILDER WITH HIGHS RANGING THROUGH THE 50S FROM
NORTH TO SOUTH.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
MONDAY LOOKS LIKE A COOL BUT DRY DAY STILL...BUT EXPECT SOME
INCREASE IN CLDS ACROSS THE SE. A FEW WAVES OF LOW PRESSURE
DEVELOPING ALONG A STALLED OUT FRONTAL BOUNDARY OFF THE CAROLINA
AND MID ATLANTIC COAST WILL SPREAD PERIODS OF BROKEN...MID AND
HIGH CLOUDS ACROSS OUR EASTERN ZONES MONDAY NIGHT AND TUESDAY.
FOR NOW...LEFT THE FCST DRY...BUT THE TREND IS FURTHER NORTH
WITH THE CLDS FROM YESTERDAY.

ANOTHER COLD NIGHT IS IN STORE FOR MONDAY NIGHT WITH AREAS OF
FROST POSSIBLE AGAIN...AND PERHAPS SOME LOCALIZED...SUB-FREEZING
TEMPS ACROSS THE NRN MTNS. AS UNLIKE TONIGHT...THERE WILL NOT BE
ANY CLDS OR WIND EARLY ON TO AID IN KEEPING THE TEMPS UP.

TUESDAY...STILL LOOKS OK. AGAIN...SOME CLDS ACROSS EASTERN AERAS.

CLOUDS INCREASE AND THICKEN FROM THE SOUTH AND WEST TUESDAY NIGHT
INTO WEDNESDAY...AND AN UPPER SHORT WAVE AND COLD FRONT APPROACHES
FROM THE MIDWEST.

SOME SHOWERS POSSIBLE LATER WED...BUT SIMILAR TO THE PRESENT
SYSTEM...NOT LOOKING AT MUCH IN THE WAY OF RAINFL. ANOTHER HIGH
BUILDS IN FOR THU...BUT GOES SOUTH OF PA...THUS MIN TEMPS MAY NOT
BE THAT LOW THU NIGHT.

ANOTHER COLD FRONT FOR FRIDAY...NOT MUCH MOISTURE WITH THIS FRONT.
BEST CHC TO SEE SHOWERS WILL BE ACROSS NORTHERN AREAS.

FRIDAY NIGHT MAY BE THE COLDEST NIGHT OF THE WEEK...AS THE HIGH
IS FCST TO BE RIGHT OVER THE AREA.

WENT WITH A DRY FCST FOR SATURDAY...BEST WARM ADVECTION IS WELL
TO THE NW OF CENTRAL PA. HOWEVER...DID PUT SOME SHOWERS IN FOR
SATURDAY NIGHT AND SUNDAY...BEST CHC ACROSS THE NW...GIVEN THE
BEST DYNAMICS. DECENT WARM ADVECTION SHOULD AID TEMPS BEING
CLOSER TO NORMAL.

OVERALL...MAINLY JUST MINOR CHANGES THE PACKAGE.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...

UPPER LEVEL TROUGH HAS PASSED THROUGH THE REGION...WITH DRY AIR
FOLLOWING BEHIND THE SYSTEM. AS THE GRADIENT HAS LIFTED...EXPECT
THE WINDS TO DECREASE SUBSTANTIALLY AND ANY PRECIPITATION TO
EITHER MOVE EASTWARD OR DRY OUT.
 THE LACK OF WIND...AND THE ABUNDANCE OF LOW LEVEL MOISTURE WILL
ALLOW FOR MVFR TO IFR CIGS ACROSS THE WESTERN TAF SITES. THESE ARE
THE AREAS WHICH RECEIVED THE MOST PRECIPITATION. WOULD NOT BE
SURPRISED IF IPT WENT TO IFR CIGS AND VSBYS BY 06Z.

MVFR AND IFR CIGS WILL PREVAIL THROUGH THE EVENING WITH ANY FOG/MIST
AND LOW STRATOCU BEGINNING TO LIFT FROM 08 TO 15Z. ONCE THIS
LIFTS EXPECT COLD BY CLEARING SKIES FOR MONDAY.

OUTLOOK...
MON-TUE...NO SIG WX EXPECTED.
WED...VFR...BUT MVFR POSS IN SCATTERED SHRA WITH FRONTAL PASSAGE.
THU-FRI...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 2 AM TO 9 AM EDT MONDAY FOR PAZ005-006-
010>012-017-018-024-033-037-041-042-058.

&&

SYNOPSIS...DEVOIR/MARTIN
NEAR TERM...DANGELO/DEVOIR
SHORT TERM...DEVOIR
LONG TERM...MARTIN
AVIATION...DEVOIR/CERU
Hazardous weather outlook, Oct 7, 2:23 PM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT SUN OCT 7 2012

PAZ005-006-010>012-017-018-024-033-037-041-042-081830-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN-
223 PM EDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ058-081830-
SCHUYLKILL-
223 PM EDT SUN OCT 7 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-019-025>028-034>036-045-046-049>053-056-057-059-081830-
WARREN-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-
FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-LEBANON-
223 PM EDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FROST WILL FORM LATE TONIGHT...AND CONTINUE UNTIL SHORTLY
AFTER SUNRISE MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ063>066-081830-
CUMBERLAND-ADAMS-YORK-LANCASTER-
223 PM EDT SUN OCT 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PATCHY FROST IS POSSIBLE IN THE NORMALLY COLDER RURAL AREAS LATE
TONIGHT AND EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 5:31 AM EDTFrost AdvisoryCTPBedford, Blair, Centre, Clinton, Fulton, Huntingdon and 7 more16 hr
Oct 8, 5:31 AM EDTFreeze WatchCTPCambria, Cameron, Clearfield, Elk, McKean, Potter and 3 more9 hr
Oct 8, 2:13 PM EDTFreeze WarningCTPCambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more18 hr

Nearby

Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.